# SDR DALA2020112903890

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 101,744 hours, 14,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE RIGHT EQUIPMENT INOPERATIVE ON TEST 1 AND 2.  CORRECTIVE ACTION: REPLACED BATTERY AND M962 CHARGER.  SYSTEM OPERATION IS NORMAL.
